Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 37, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 25, 2010, 12:41 AM CDT for Edwards County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 12:41 AM CDT (05:41 UTC)
- Expired
- May 25, 2010, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Edwards County, TX
The radar
The Laughlin AFB radar (KDFX), 103 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 3:00 AM CDT | FLASH FLOOD | 3 N Rocksprings, TX | SEVERAL STREETS CLOSED IN AND AROUND ROCKSPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 139 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2797 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
727
WGUS54 KEWX 250541
FFWEWX
TXC137-250845-
/O.NEW.KEWX.FF.W.0037.100525T0541Z-100525T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1241 AM CDT TUE MAY 25 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN EDWARDS COUNTY...
* UNTIL 345 AM CDT.
* AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT CONTINUED HEAVY RAIN ASSOCIATED WITH SLOW MOVING
OR STATIONARY THUNDERSTORMS OVER NORTHERN EDWARDS COUNTY WILL
CONTINUE TO CAUSE FLASH FLOODING...ESPECIALLY ALONG THE SOUTH FORK
OF THE LLANO RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 3029 9998 3029 9987 2994 10005 2992 10044
3030 10043 3030 9999
$$2 follow-up statements
109
WGUS74 KEWX 250613
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 AM CDT TUE MAY 25 2010
TXC137-250845-
/O.CON.KEWX.FF.W.0037.000000T0000Z-100525T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDWARDS TX-
113 AM CDT TUE MAY 25 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHEASTERN EDWARDS COUNTY...
AT 106 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY DOWNPOURS OVER NORTHERN
EDWARDS COUNTY. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR HAVE
BEEN ASSOCIATED WITH THESE STORMS AND WILL ALLOW FOR CONTINUED FLASH
FLOODING ACROSS THE WARNED AREA.
LOCATIONS IN THE WARNING AREA INCLUDE ROCKSPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 3029 9998 3029 9987 2994 10005 2992 10044
3030 10043 3030 9999
$$485
WGUS74 KEWX 250824
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 AM CDT TUE MAY 25 2010
TXC137-250845-
/O.CON.KEWX.FF.W.0037.000000T0000Z-100525T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDWARDS TX-
324 AM CDT TUE MAY 25 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHEASTERN EDWARDS COUNTY...
AT 320 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT RUNOFF FROM EARLIER THUNDERSTORMS PRODUCING FLASH FLOODING
OVER THE WARNED AREA. ALTHOUGH RAINFALL IN THE AREA HAS
ENDED...RUNOFF WILL CONTINUE TO BE PROBLEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3029 9998 3029 9987 2994 10005 2992 10044
3030 10043 3030 9999
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:20 AM CDT, 21 minutes earlier.
Area forecast discussion, May 25, 12:20 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1220 AM CDT TUE MAY 25 2010 .UPDATE... CONTINUING CONVECTION OUT WEST. && .DISCUSSION... THUNDERSTORMS ARE CONTINUING OUT WEST...PARTICULARLY IN VAL VERDE AND EDWARDS COUNTIES. EXPECT THESE STORMS WILL CONTINUE FOR ANOTHER FEW HOURS. HAVE INCREASED POPS AND ADDED MENTION OF HEAVY RAIN FOR THE NORTHWESTERN COUNTIES. && .PREV DISCUSSION... /ISSUED 1200 AM CDT TUE MAY 25 2010/ AVIATION... TS MOVING THROUGH DRT AT THE MOMENT. STORMS ARE MOVING SLOWLY AND WILL EFFECT THE AIRPORT FOR ANOTHER HOUR OR TWO. THEY WILL PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN. ONCE THE STORMS HAVE PASSED CIGS WILL BE MVFR FOR THE REST OF THE NIGHT. MVFR CIGS AT I35 TERMINALS ALSO THROUGH THE NIGHT. IMPROVEMENT TO VFR LATE MORNING. THERE WILL BE A CHANCE FOR SHOWERS TUE LATE MORNING...BUT HAVE ONLY INCLUDED VCSH AS PROB IS LOW. A LITTLE UNCERTAIN ABOUT CIGS TOMORROW NIGHT...MODELS SUGGEST A LITTLE LESS MOISTURE IN THE LOW LEVELS. PREV DISCUSSION... /ISSUED 1003 PM CDT MON MAY 24 2010/ DISCUSSION... LATEST RUC SHOWS CONVECTION CONTINUING UNTIL AT LEAST MIDNIGHT. HAVE INCREASED POPS FOR THE NEXT FEW HOURS. PREV DISCUSSION... /ISSUED 724 PM CDT MON MAY 24 2010/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE OVER THE WESTERN HALF OF THE CWA. HAVE INCREASED POPS FOR THE NEXT FEW HOURS WHEN EXPECT ACTIVITY TO DECREASE WITH LOSS OF HEATING. HAVE ALSO ADJUSTED GRIDS TO ACCOUNT FOR OBSERVATIONAL TRENDS. PREV DISCUSSION... /ISSUED 642 PM CDT MON MAY 24 2010/ DISCUSSION... SEE AVIATION SECTION. AVIATION... PREVAILING VFR CONDITIONS WILL CONTINUE UNTIL NEAR MIDNIGHT WHEN MVFR CIGS ARE FORECAST TO DEVELOP ALONG THE I-35 CORRIDOR. AT KDRT...SCATTERED SHOWERS WILL MOVE NORTH AROUND THE TERMINAL OVERNIGHT WITH THUNDERSTORMS POSSIBLE BETWEEN 02-06Z. MVFR CIGS ARE FORECAST AT KDRT OVERNIGHT...WITH BRIEF IFR CONDITIONS POSSIBLY ACCOMPANYING THUNDERSTORMS. IMPROVEMENT BACK TO VFR IS FORECAST BETWEEN 15-16Z TUESDAY. A MODERATE SE LOW LEVEL FLOW WILL PERSIST THROUGH THE TAF PERIOD...WITH SURFACE WIND GUSTS TO BETWEEN 20-30 MPH THIS EVENING AND TUESDAY LATE MORNING THROUGH AFTERNOON. PREV DISCUSSION... /ISSUED 328 PM CDT MON MAY 24 2010/ DISCUSSION... THE TAIL END OF THE UPPER LEVEL TROUGH MOVING NORTH ACROSS CENTRAL HIGH PLAINS IS APPROACHING THE BIG BEND. A SOUTHERLY LOWER LEVEL FLOW CONTINUES TO PUMP A MOIST AIRMASS INTO SOUTH CENTRAL TEXAS. THIS HAS RESULTED IN ISOLATED SHOWERS EAST TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WEST. THIS TREND WILL CONTINUE THROUGH THE EVENING AND POSSIBLY INTO THE OVERNIGHT. SOME STRONG TO SEVERE STORMS CAN BE EXPECTED OVER THE TRANS PECOS TO SERRANIAS DEL BURRO MOUNTAINS. SUPERCELL VECTORS TAKE THESE STORMS EAST INTO PARTS OF THE VAL VERDE COUNTY FROM PANDALE TO LANGTRY THIS EVENING. FOR TUESDAY INTO WEDNESDAY, THE UPPER LEVEL RIDGE AND MOISTURE AXIS SLOWLY SHIFT WEST. EXPECT ISOLATED TO SCATTERED SHOWERS AND AFTERNOON INTO EVENING THUNDERSTORMS AGAIN ON TUESDAY DUE TO SUFFICIENT MOISTURE AND LIFT, THEN ISOLATED SHOWERS MAINLY ACROSS THE RIO GRANDE PLAINS ON WEDNESDAY. FOR THURSDAY THROUGH THE MEMORIAL DAY WEEKEND, THE UPPER LEVEL RIDGE REMAINS OVER THE AREA WHILE SOME WEAK SURFACE RIDGING DRIFTS INTO THE AREA FROM THE NORTHEAST. THIS LEADS TO A DRIER SUBSIDENT AIRMASS. HOWEVER, THERE IS SOME UNCERTAINTY AS A FEW MODELS ALLOW AN UPPER LEVEL SHEAR AXIS AND SURFACE BOUNDARY TO APPROACH THE AREA FROM THE NORTHEAST. HAVE SLIGHT CHANCE POPS ACROSS PARTS OF THE EAST AT TIMES DUE TO CONSISTENCY IN THOSE MODELS. ELSEWHERE, THERE ARE NO POPS, HOWEVER, CANNOT RULE OUT AN ISOLATED SHOWER. HAVE GONE UP TO 3 DEGREES WARMER THAN MAV LOW TEMPERATURES FOR TONIGHT AND TUESDAY NIGHT AS EXPECTING SLIGHTLY HIGHER DEWPOINTS THAN GUIDANCE INDICATES, OTHERWISE MAV/MEX TEMPERATURES SEEM REASONABLE. HPC QPF GUIDANCE ALSO LOOKS GOOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 92 70 91 68 95 / 10 10 10 - - AUSTIN BERGSTROM INTL AIRPORT 92 66 93 65 95 / 10 10 10 - - NEW BRAUNFELS MUNI AIRPORT 93 68 92 65 94 / 10 10 10 - - BURNET MUNI AIRPORT 89 66 90 66 92 / 10 10 10 - - DEL RIO INTL AIRPORT 87 70 88 72 94 / 30 20 20 10 - GEORGETOWN MUNI AIRPORT 90 67 90 67 92 / 10 10 10 - - HONDO MUNI AIRPORT 88 68 91 66 92 / 20 10 10 - - SAN MARCOS MUNI AIRPORT 92 68 92 66 94 / 10 10 10 - - LA GRANGE - FAYETTE REGIONAL 91 68 91 66 93 / 10 10 10 - 10 SAN ANTONIO INTL AIRPORT 90 70 90 68 93 / 20 10 10 - - STINSON MUNI AIRPORT 91 69 92 67 93 / 20 10 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/11
Hazardous weather outlook, May 24, 2:44 PM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 244 PM CDT MON MAY 24 2010 TXZ171>173-184>194-202>209-217>225-228-251100- LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 244 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183-251100- VAL VERDE- 244 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE ACROSS WESTERN VAL VERDE COUNTY LATE THIS AFTERNOON INTO THIS EVENING. THE SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED.
In the hours before
Special weather statement, May 24, 11:03 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1103 PM CDT MON MAY 24 2010 TXZ183-250445- VAL VERDE- 1103 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE COUNTY UNTIL 1145 PM CDT... AT 1100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF DEL RIO...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHERN VAL VERDE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 24, 11:17 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 14 NNW DEL RIO 29.57N 100.96W
05/24/2010 E1.00 INCH VAL VERDE TX FIRE DEPT/RESCUE
QUARTER SIZE HAIL REPORTED AT THE ROUGH CANYON REC AREA
&&
EVENT NUMBER EWX1000308
CJMLocal storm report, May 24, 11:21 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM TSTM WND DMG 8 NW DEL RIO 29.46N 100.99W
05/24/2010 VAL VERDE TX LAW ENFORCEMENT
POWER LINES DAMAGED NEAR THE THREE RIVERS RV PARK
CAUSING POWER OUTAGES.
&&
EVENT NUMBER EWX1000309
CJMLocal storm report, May 24, 11:39 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM TSTM WND GST 2 WSW DEL RIO 29.37N 100.92W
05/24/2010 M66 MPH VAL VERDE TX ASOS
KDRT REPORTED WIND GUST OF 57KTS
&&
EVENT NUMBER EWX1000310
CJMLocal storm report, May 24, 11:50 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL DEL RIO 29.38N 100.90W
05/24/2010 M1.00 INCH VAL VERDE TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1000311
CJMSpecial weather statement, May 25, 12:13 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1213 AM CDT TUE MAY 25 2010 TXZ183-202-250615- KINNEY-VAL VERDE- 1213 AM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KINNEY AND SOUTHERN VAL VERDE COUNTIES UNTIL 115 AM CDT... AT 1206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LAUGHLIN AFB...OR 5 MILES EAST OF DEL RIO... MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAUGHLIN AFB... AMANDA... STANDART... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:56 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 2 hr |
| May 24, 9:02 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 43 min |
| May 24, 9:17 PM CDT | Tornado Warning | EWX | Val Verde | 43 min |
| May 24, 9:43 PM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| May 24, 10:09 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 24, 10:17 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 43 min |
| May 24, 10:27 PM CDT | Tornado Warning | EWX | Val Verde | 33 min |
| May 24, 11:26 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| May 24, 11:39 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 25, 1:40 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick, Val Verde | 110 min |
| May 25, 1:56 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 64 min |
| May 25, 2:10 AM CDT | River Flood Warning | EWX | Val Verde | 9 hr |
| May 25, 2:10 AM CDT | River Flood Warning | EWX | Val Verde | 9 hr |
| May 25, 2:25 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 4 hr |
| May 25, 2:44 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 31 min |
| May 25, 3:17 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 58 min |
| May 25, 1:12 PM CDT | Areal Flood Advisory | EWX | Comal | 108 min |
| May 25, 5:14 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 106 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.